# SDR CALA2012071800462

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 46,910 hours, 8,274 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Part number: 145T88819
- Condition: Corroded
- Location: Bs 955-959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOPING PRESSURE DECK WEB BETWEEN BS 955-959 LBL 88-96 SLOPING PRESSURE DECK WEB DAMAGED.   REPAIRED IAW ECRA 5310-05550, HFEC AND OPENING HOLES INSPECTION, NO CRACK, ATTACH FORM 44.0008 ITEM 1-28.  ACCOMPLISHED DIP CONTROL NR 16603.
